# SDR ASAA2019080430293

- Difficulty date: August 4, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 13,046 hours, 4,317 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT L SIDE OVERHEAT LIGHT ILLUMINATED IN FLIGHT. FOLLOWED QRH PROCEDURE AND OVERHEAT LIGHT ILLUMINATED AGAIN. GROUNDED - YES. PERFORMED WHCU BITE PROCEDURE PER B737-900 FIM 30-41 TASK 801 NO CURRENT FAULTS NOTED OK FOR SERVICE ALL OPS GOOD.
